# SDR 96ZZZX3051

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N311NT
- Make and model: Rkwell NA26540
- Aircraft serial: 28219
- Engine: Pwa JT12A8
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 597622
- Condition: Broken
- Location: 2nd Stg Turbine
- Part time: 331 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECOND STAGE TURBINE ROTOR BLADE FAILURE IN-FLIGHT, WITHOUT INCIDENT.  ENGINE TT, 11,164.7 HRS, CYCLES, 8,081, TSO, 330.9 HRS, TTHSI, 330.9 HRS, TOTAL PART TIME 330.9 HRS.  UNIT WAS OVERHAULED 4-12-95.
